# SDR USAA2015022500005

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 42,819 hours, 25,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, WITH APU BLEED ON & PACKS OPERATING, ACFT FILLED WITH HAZE & SLIGHT ODOR.  FLIGHT ATTENDANT IN AFT CABIN COMPLAINED OF ADVERSE PHYSICAL AFFECTS.  ACCOMPLISHED CABIN AIR QUALITY JC 26L00021001.  NO FAULTS FOUND.
